# SDR BJNA000412

- Difficulty date: April 22, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT OVER DOOR LAMP INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT ASSEMBLY IAW 33-51-101.  (M)
